EconPapers    
Economics at your fingertips  
 

Logarithmically Improved Blow up Criterion for Smooths Solution to the 3D Micropolar Fluid Equations

Yin-Xia Wang and Hengjun Zhao

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Blow‐up criteria of smooth solutions for the 3D micropolar fluid equations are investigated. Logarithmically improved blow‐up criteria are established in the Morrey‐Campanto space.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/541203

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:541203

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:541203